# SDR FDEA201611284259

- Difficulty date: November 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 59,540 hours, 21,535 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROCH, PASSING 500 FEET AGL,  RECEIVED TOO LOW GEAR CAWS.  LANDING GEAR  INDICATORS DISPLAYED GREEN THREE DOWN.  PERFORMED GO AROUND, SECOND APPROACH ALL INDICATIONS NORMAL.  ON  POSTFLIGHT STATUS PAGE DISPLAYED  -LDG GEAR MONITOR  -GEAR DISAGREE  -L EEC BITE.   PERFORMED FIM 32-09-03. FAULT TREE 805. NO FAULT NOTED INSPECTED MLG AND NLG NO VISIBLE DAMAGES NOTED.  GOOD FOR SERVICE.
